MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP CNV GLEN BASE NON HA; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. COMP CNV GLEN BASE NON HA; PROSTHESIS, SHOULDER
Catalog Number 110005273
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Pain (1994); Loss of Range of Motion (2032); Subluxation (4525)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: literature - cirino, carl m.; peterson, joel r.; williams, anna b.; cecere, robert a.; finocchiaro, anthony; chabot, peter j.; gulotta, lawrence v.(2026).Short-term outcomes of bone grafting in conjunction with the comprehensive total shoulder system with a convertible metal-backed glenoid.Elsevier, 35, e208-215.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported through a journal article that one patient was revised approximately 3.5 years postoperatively to a reverse shoulder arthroplasty due to recurrent posterior subluxation, pain, and decreased range of motion and strength.During the revision procedure, the convertible baseplate was retained and converted, and the bone graft from the index surgery demonstrated complete integration.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a4, b4, b5, b7, g3, g6, h2, h11.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported through a journal article that one patient was revised approximately 3.5 years postoperatively to a reverse shoulder arthroplasty due to recurrent posterior subluxation, pain, and decreased range of motion and strength.During the revision procedure, the convertible baseplate was retained and converted, and the bone graft from the index surgery demonstrated complete integration.It was further noted that the onset of pain was approximately 24 months post implantation, and the patient never fully achieved full rom post implantation.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d1, d4, g4, h2, h6, h11.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
COMP CNV GLEN BASE NON HA
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24390170
Report Number0001825034-2026-00393
Device Sequence Number10518929
Product Code PHX
UDI-Device Identifier00880304568105
UDI-Public(01)00880304568105(17)270801(10)434010
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130390
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Literature,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number110005273
Device Lot Number434010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer03/05/2026
04/13/2026
05/20/2026
06/16/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date04/01/2026
05/01/2026
05/21/2026
06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK HEAD CAT#UNKLOT#UNK.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown
Patient Weight91 KG